# SDR JL92007F00000

- Difficulty date: November 10, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N68ES
- Make and model: Lear 31A
- Aircraft serial: 221
- Engine: Garrtt TFE73123B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: S9413117
- Condition: Missing
- Location: Oil Filler Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT STARTED EXPERIENCING LOSS IN OIL PRESSURE INDICATED BY THE LHS ENGINE OIL PRESSURE GAUGE NEEDLE BOUNCING BETWEEN THE RED MARKINGS ON THE GAUGE, THE NEEDLE AFTER A FEW SECONDS SETTLED DOWN IN THE GREEN AND THEN SLOWLY STARTED DECREASING, ON NOTICING THIS THE PIC DECIDED TO SHUT DOWN THE NR 1 LHS ENGINE IAW EMERGENCY PROCEDURES CHECKLIST AND FIND THE CLOSEST AIRPORT TO LAND.  THEY PERFORMED AN EMERGENCY PROCEDURES LANDING AT ABOUT 6:30 PM, ON 11/10/2007 AT AIRPORT.  ON INSPECTING THE AC IT WAS FOUND THAT THE OIL FILLER CAP O-RING WAS MISSING AND THAT HAD CAUSED THE OIL TO DEPART THE ENGINE.  ACCESS AIR PILOTS HAVE BEEN INSTRUCTED ON INSPECTING THE OIL FILLER CAPS O-RINGS FOR DAMAGE OR LOOSENESS, ACCESS AIR HAS ALSO NOW IMPLEMENTED PROCEDURES WHERE THE OIL FILLER CAP O-RING WILL BE REPLACED EVERY MONTH BY TRACKING IT ON THE COMPONENT STATUS SHEET.  (K)
